Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Errata, Volume 54


Journal: Bull. Amer. Math. Soc. 54 (1948), 1192
DOI: https://doi.org/10.1090/S0002-9904-1948-09151-0
Original Article: Bull. Amer. Math. Soc. 54 (1948), 78-85.
Original Article: Bull. Amer. Math. Soc. 54 (1948), 602-621.
Original Article: Bull. Amer. Math. Soc. 54 (1948), 561-565.
Original Article: Bull. Amer. Math. Soc. 54 (1948), 740-755.
Original Article: Bull. Amer. Math. Soc. 54 (1948), 869-884.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09151-0